Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Loop spaces and finite orthogonal groups


Authors: Zbigniew Fiedorowicz and Stewart Priddy
Journal: Bull. Amer. Math. Soc. 81 (1975), 700-702
MSC (1970): Primary 18H10, 20G40, 55D35, 55F40
DOI: https://doi.org/10.1090/S0002-9904-1975-13827-4
MathSciNet review: 0375291
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. M. Friedlander, Computations of K-theories of finite fields (to appear). MR 394660
  • 2. S. O. Kochman, The homology of the classical groups over the Dyer-Lashof algebra, Trans. Amer. Math. Soc. 185 (1973), 83-136. MR 331386
  • 3. J. P. May, E spaces, group completions, and permutative categories, Lecture Notes Series 11, London Math. Soc. Cambridge Univ. Press, New York, 1974. MR 339152
  • 4. S. Priddy, Dyer-Lashof operations for the classifying spaces of certain matrix groups, Oxford Quarterly (to appear). MR 375309

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18H10, 20G40, 55D35, 55F40

Retrieve articles in all journals with MSC (1970): 18H10, 20G40, 55D35, 55F40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13827-4

American Mathematical Society